Diophantine equations in separated variables and lacunary polynomials (bibtex)
by Dijana Kreso
Reference:
Dijana Kreso, Diophantine equations in separated variables and lacunary polynomials, Int. J. Number Theory, 13(9), 2055-2074, (2017).
Bibtex Entry:
@article{K15+,
     Author = {Kreso, Dijana},
       year = {2017},
      Title = {Diophantine equations in separated variables and
			lacunary polynomials},
	JOURNAL = {Int. J. Number Theory},
        url = {http://www.math.tugraz.at/~kreso/Files/K052016.pdf},
	volume = 13,
	number = 9,
	pages = "2055-2074",
	doi = "10.1142/S179304211750110X",
	mrnumber = "3681689",
}